# SDR MWEA96644

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND BROKEN WIRE ON LAST RED LIGHT ON EMERGENCY FLOOR TRACK LIGHTING  --  MAINTENANCE REPAIRED WIRE AND PERFORMED OPS CHECK IAW DAC MM 33-50-00 RETURNED TO SERVICE.
